# SDR ASOA201703071306

- Difficulty date: March 7, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 20,436 hours, 13,601 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: IS67032200152
- Condition: Inflt Separation
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

AFTER T/O HEARD AN EXTREMELY LOUD NOISE COMING FROM THE NOSE WHEEL AREA IMMEDIATELY AFTER GEAR RETRACTION. PERFORMED TEMP REPAIR TO NLG SUPPORT STRUCTURE AND FUSELAGE SKIN IAW REO 690-53-11-956.
